Isomorphisms between pattern classes

M. H. Albert, M. D. Atkinson, Anders Claesson

Research output: Contribution to journalArticle

62 Downloads (Pure)

Abstract

Isomorphisms φ : A −→ B between pattern classes are considered. It is shown that, if φ is not a symmetry of the entire set of permutations, then, to within symmetry, A is a subset of one a small set of pattern classes whose structure, including their enumeration, is determined.
Original languageEnglish
Pages (from-to)3-17
Number of pages15
JournalJournal of Combinatorics
Volume6
Issue number1-2
DOIs
Publication statusAccepted/In press - 15 Aug 2014

Keywords

  • isomorphisms
  • pattern classes

Cite this